# SDR DALA2016030501816

- Difficulty date: March 5, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 52,975 hours, 24,080 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER FWD CURVE EDGE ON EMERGENCY EXIT DOOR.   REPLACED LOWER FWD CURVE EDGE ON EMERGENCY EXIT DOOR IAW SRM 51-72-11 DWG D52279010.
